# SDR QXEA0100226

- Difficulty date: February 25, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 31,945 hours, 38,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- CENTER EMERGENCY SIGN LIGHT BULBS INOPERATIVE.  REMOVED AND REPLACED TWO LIGHT PANELS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
